Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Yellowish urine, pain on left side of stomach, drowsiness after heavy food - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3570 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   hi.
Doctor :  

User :  
i am getting pain in the left side of stomach after heavy lunch and sleepy mood
User :  
is it symptoms of any dieases
Doctor :  
Since how long you have this problem?
User :   past 3 years

User :  
only after lunch
Doctor :  
Does it happen with every lunch or only heavy lunch
Doctor :  
How is your appetite?
User :   if i take more food..then i want sleep otherwise i can't do anything
Doctor :  
Ok this can be avoided by strolling after lunch for 15 minutes
Doctor :  
This usually happens because of sedentary life
Doctor :  
one has
User :  
no...i will walk half hour everday
User :  
do i want to take medicine for this?
Doctor :  
You can take Syrup ARISTOZYME 10ml before food
Doctor :  
which will help you in proper digestion
Doctor :  
Ok
Doctor :  
Do continue to walk even after lunch for some time
Doctor :  
while taking this syrup
Doctor :  
Are you with me?
User :   yes

User :  
onemore thing..whenever i urinate the colour is yellowish...is there any reason for this?
Doctor :  
This is because of dehydration
Doctor :  
Take more water
Doctor :  
occasionally take water with common salt in it
Doctor :  
Can you please share your mobile number and e-mail id so that we may update our records. This information will be useful to us in case we need to send you additional information through mail or sms.
User :  
YYYY@YYYY
User :  
0000
Doctor :   Ok
Doctor :  
Is there anything else I can help you?
User :  
nothing..thanks for u r time
User :  
wating for u r mail
Doctor :  
Please get back to me
Doctor :  
if you have any medical queries
User :   ya ..sure

Doctor :  
If you feel thses suggestions are not helping
User :  
bye
Doctor :  
then you can get back too
User :  
k
Doctor :  
Thanks for consulting me
Doctor :  
Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor